# SDR SWIA2021062859130

- Difficulty date: May 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB PANEL SIDE PANEL STIFFENER CRACKED (MARKED)     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED PAX DOOR AFT WEB PANEL SIDE PANEL STIFFENER REF. CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
